View Full Version : Tenex anybody


hollywood
07-15-10, 10:21 PM
I would like to know if anybody has taken tenex with stims for the muscle tension that accompanies stimulant peaks ? Also, is tenex as good as intuniv? I am really not interested in 24 hour coverage and honestly think it's pretty laime, I only need it during work when I get uncomfortable muscle tension from stims

hollywood
07-17-10, 09:22 AM
Let's go, give me some feedback now.

hollywood
07-17-10, 03:47 PM
Hey now

OnlyMe
07-17-10, 04:16 PM
I haven't used either tenex or intuniv; but I've been told that tenex is the short acting version and intuniv is the long acting version. If you only need it for short terms, then I think you should ask your doctor to let you try it and see if it works. Bodies are wierd and sometime even if it's logical that something would work, it doesn't; but trying it seems harmless to me.

hollywood
07-17-10, 04:37 PM
Yeah my doc is eager to rx intiniv but not tenex it's kind of strange . Going to ask for tenex

ILADHD
08-01-10, 01:44 PM
This is another sham of the pharmaceutical industry.

You can get 90 generic 2mg Guanfacine at Walgreens for $12.

60 Intuniv which is simply long-acting Guanfacine is $306.39.

Walmart doesn't have the 2mg on their $4/$10 list, but they do have the 1mg. This is a rare case where Walgreens is better.

hollywood
08-01-10, 04:50 PM
I have tried ssri's withy stims and it doesn't work, too much mental decline. All I need is to eliminate some side effects from my stims like chest tightness and some impulsiveness. I have my tenex, got it yesterday. Going to take my first dose this evening, I hope this eliminates some physical stimulation and helps my stims work better

FranticFrummie
08-16-11, 04:02 AM
How are you doing with the Tenex?

I gave it a week, and gave up. Way too many side effects, and very little improvement. I don't care if my heart races and I get panicky, as long as I can have my brain and my personality back!

My mouth was so dry that my gums were bleeding, and my tongue and teeth hurt so bad that I could barely eat. I had constant ringing in my ears, and random muscle spasms. I totally lost my "spark", and for that week I don't think I got a single thing accomplished. I felt very "unreal" and out of touch with the rest of the world.

I guess that's one med I can now cross off my list. Next? :confused: